RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Inequal. Appl., 2014, том 17, выпуск 3, страницы 879–898 (Mi mia3)  

Weighted Hardy-type inequalities on the cone of quasi-concave functions

L.-E. Perssonab, O. V. Popovac, V. D. Stepanovc

a Lulea Univ Technol, Dept Engn Sci & Math, SE-97187 Lulea, Sweden
b Narvik Univ, NO-8505 Narvik, Norway
c Peoples Friendship Univ Russia, Dept Math Anal & Funct Theory, Moscow 117198, Russia

Аннотация: The paper is devoted to the study of weighted Hardy-type inequalities on the cone of quasi-concave functions, which is equivalent to the study of the boundedness of the Hardy operator between the Lorentz $\Gamma$-spaces. For described inequalities we obtain necessary and sufficient conditions to hold for parameters $q\geqslant1$, $p>0$ and sufficient conditions for the rest of the range of parameters.

DOI: https://doi.org/10.7153/mia-17-64


Реферативные базы данных:

Тип публикации: Статья
MSC: 39B62, 45P05
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mia3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018